On the zeros of eigenfunctions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 72-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_3_a13,
author = {E. A. Dain},
title = {On the zeros of eigenfunctions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {72--73},
year = {1972},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a13/}
}
E. A. Dain. On the zeros of eigenfunctions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 72-73. http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a13/